Cargando…
Convergence and norm estimates of Hermite interpolation at zeros of Chevyshev polynomials
In this paper, we investigate the simultaneous approximation of a function f(x) and its derivative [Formula: see text] by Hermite interpolation operator [Formula: see text] based on Chevyshev polynomials. We also establish general theorem on extreme points for Hermite interpolation operator. Some re...
Autores principales: | , |
---|---|
Formato: | Online Artículo Texto |
Lenguaje: | English |
Publicado: |
Springer International Publishing
2016
|
Materias: | |
Acceso en línea: | https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5118382/ https://www.ncbi.nlm.nih.gov/pubmed/27933248 http://dx.doi.org/10.1186/s40064-016-3667-2 |
_version_ | 1782468918261055488 |
---|---|
author | Al-Khaled, Kamel Alquran, Marwan |
author_facet | Al-Khaled, Kamel Alquran, Marwan |
author_sort | Al-Khaled, Kamel |
collection | PubMed |
description | In this paper, we investigate the simultaneous approximation of a function f(x) and its derivative [Formula: see text] by Hermite interpolation operator [Formula: see text] based on Chevyshev polynomials. We also establish general theorem on extreme points for Hermite interpolation operator. Some results are considered to be an improvement over those obtained in Al-Khaled and Khalil (Numer Funct Anal Optim 21(5–6): 579–588, 2000), while others agrees with Pottinger’s results (Pottinger in Z Agnew Math Mech 56: T310–T311, 1976). |
format | Online Article Text |
id | pubmed-5118382 |
institution | National Center for Biotechnology Information |
language | English |
publishDate | 2016 |
publisher | Springer International Publishing |
record_format | MEDLINE/PubMed |
spelling | pubmed-51183822016-12-08 Convergence and norm estimates of Hermite interpolation at zeros of Chevyshev polynomials Al-Khaled, Kamel Alquran, Marwan Springerplus Research In this paper, we investigate the simultaneous approximation of a function f(x) and its derivative [Formula: see text] by Hermite interpolation operator [Formula: see text] based on Chevyshev polynomials. We also establish general theorem on extreme points for Hermite interpolation operator. Some results are considered to be an improvement over those obtained in Al-Khaled and Khalil (Numer Funct Anal Optim 21(5–6): 579–588, 2000), while others agrees with Pottinger’s results (Pottinger in Z Agnew Math Mech 56: T310–T311, 1976). Springer International Publishing 2016-11-21 /pmc/articles/PMC5118382/ /pubmed/27933248 http://dx.doi.org/10.1186/s40064-016-3667-2 Text en © The Author(s) 2016 Open AccessThis article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made. |
spellingShingle | Research Al-Khaled, Kamel Alquran, Marwan Convergence and norm estimates of Hermite interpolation at zeros of Chevyshev polynomials |
title | Convergence and norm estimates of Hermite interpolation at zeros of Chevyshev polynomials |
title_full | Convergence and norm estimates of Hermite interpolation at zeros of Chevyshev polynomials |
title_fullStr | Convergence and norm estimates of Hermite interpolation at zeros of Chevyshev polynomials |
title_full_unstemmed | Convergence and norm estimates of Hermite interpolation at zeros of Chevyshev polynomials |
title_short | Convergence and norm estimates of Hermite interpolation at zeros of Chevyshev polynomials |
title_sort | convergence and norm estimates of hermite interpolation at zeros of chevyshev polynomials |
topic | Research |
url | https://www.ncbi.nlm.nih.gov/pmc/articles/PMC5118382/ https://www.ncbi.nlm.nih.gov/pubmed/27933248 http://dx.doi.org/10.1186/s40064-016-3667-2 |
work_keys_str_mv | AT alkhaledkamel convergenceandnormestimatesofhermiteinterpolationatzerosofchevyshevpolynomials AT alquranmarwan convergenceandnormestimatesofhermiteinterpolationatzerosofchevyshevpolynomials |